DOI 10.1007/s40257-021-00643-2
Effects of Topical Retinoids on Acne and Post-inflammatory Hyperpigmentation in Patients with Skin of Color: A Clinical Review and Implications for Practice.
Аннотация
Acne is a common cause for post-inflammatory hyperpigmentation (PIH), particularly in patients with skin of color (SOC), and PIH is often more distressing to patients than the acne itself. Topical retinoids are approved for the treatment of acne and for pigmentation disorders such as melasma or mottled hyperpigmentation associated with photodamage; moreover, they have been shown to reduce hyperpigmentation in patients with SOC. Therefore, treatment with topical retinoids should be started as early as possible unless contraindicated. Use of novel formulations or application of commonly recommended moisturizers may help reduce irritation. Combining retinoids with other topical agents and procedures such as superficial chemical peels can help to improve hyperpigmentation. Primary acne lesions are likely to improve weeks before PIH resolves and helping patients manage their expectations may reduce frustration. Providing clinicians and researchers with more education about the presentation and management of dermatologic conditions in patients with SOC is also recommended.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.